skin-hair-icon
Keraglo Eva tablet
I have been taking this tablet for my hair fall but I have noticed a weight gain in my body why have my weight gaining
27578 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Nothing concerned with tablet.. however stop it..use Rejuhair tablet once daily, along with the following medicine.... Please send photos  of the affected part for accurate diagnosis and treatment.. Consult on  private chat or meet me in my clinic for detailed information and prescription.
Answered
Flag this Answer
Flag this answer
0/2 people found this helpful
Was this answer helpful?

This question featured in :

Keraglo tablets side effects Keraglo tablets for hair
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.